Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 183, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 29, 2017, 4:12 PM CDT for Haskell County, Latimer County, Pittsburg County, Oklahoma. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2017, 4:12 PM CDT (21:12 UTC)
- Expired
- Apr 29, 2017, 4:45 PM CDT
- In force
- 33 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Haskell County, OK, Latimer County, OK, Pittsburg County, OK
The radar
The Western Arkansas radar (KSRX), 105 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 9.2 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -530 J/kg
- Mixed-layer LCL
- 751 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 155 m²/s²
- 0-3 km storm-relative helicity
- 267 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.7
The text
As transmitted.
193
WUUS54 KTSA 292112
SVRTSA
OKC061-077-121-292145-
/O.NEW.KTSA.SV.W.0183.170429T2112Z-170429T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
412 PM CDT SAT APR 29 2017
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southwestern Haskell County in southeastern Oklahoma...
Northwestern Latimer County in southeastern Oklahoma...
Northeastern Pittsburg County in southeastern Oklahoma...
* Until 445 PM CDT
* At 411 PM CDT, a severe thunderstorm was located 4 miles northeast
of Hartshorne, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Wilburton... Quinton...
Kinta... Blocker...
Robbers Cave State Park... Gowen...
Featherston... Lewisville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3491 9564 3526 9549 3510 9515 3482 9538
TIME...MOT...LOC 2111Z 213DEG 29KT 3489 9550
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 3:28 PM CDT, 44 minutes earlier.
Area forecast discussion, Apr 29, 3:28 PM CDT, 44 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
328 PM CDT Sat Apr 29 2017
.DISCUSSION...
A high impact flooding event continues across the region...with
several flash flood warnings in effect for a large part of
northeast OK and northwest AR. Multiple rounds of showers and
thunderstorms have resulted in widespread 2-5 inch rain amounts
with some local amounts over 6-7 inches. We've received numerous
reports of street flooding...closed bridges and high
water...especially across northwest AR. Mainstem river flooding
will be a major issue...with 23 forecast points currently in
flood (many moderate to major).
Currently...a stationary front was draped across northwest AR into
southeast OK to a surface wave near Durant. One area of heavy rain
continues along this boundary...with a secondary area of
showers/storms farther west along inverted surface trof. The
multiple rounds of precipitation have sufficiently squashed the
warm sector...although far southeast OK remains quite warm/moist
and unstable (dewpoints running in the lower/mid 70s). Will need
to monitor this area over the next few hours for potential severe
convection.
The secondary area of showers/storms will persist through the
rest of the afternoon/early evening...moving back over areas that
received significant rainfall. Expect flash flood/areal flood
warnings to continue well into the overnight hours.
Rainfall will taper off later this evening and overnight as the
deep upper cyclone lifts northeast into KS. Could see some
lingering wraparound showers into Sunday morning...otherwise
expect a cool and very breezy day.
The next chance of precipitation comes Tuesday night into
Wednesday as a fast moving upper trof drops southeast through the
Rockies. A developing surface boundary across the region will be
the main focus...with most precipitation mainly along and north of
the front. This would result in additional rainfall across areas
that have been hit hard over the past 24 hours.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 49 58 42 72 / 80 30 10 10
FSM 59 66 44 74 / 90 20 10 10
MLC 51 61 45 74 / 80 10 10 0
BVO 48 54 40 70 / 80 40 10 10
FYV 54 59 42 67 / 90 30 10 10
BYV 59 64 42 66 / 100 40 10 10
MKO 51 58 42 72 / 80 20 10 10
MIO 52 58 42 66 / 80 50 20 10
F10 49 58 43 72 / 80 20 10 0
HHW 54 64 45 74 / 90 10 10 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through Sunday morning for OKZ049-053>076.
AR...Flash Flood Watch through Sunday morning for ARZ001-002-010-011-
019-020-029.
&&
SHORT TERM...11
LONG TERM....18Hazardous weather outlook, Apr 29, 11:31 AM CDT, 4 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 1131 AM CDT Sat Apr 29 2017 ARZ001-002-010-011-019-020-029-OKZ049-053>076-301030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 1131 AM CDT Sat Apr 29 2017 ...SIGNIFICANT FLOOD AND SEVERE RISK THRU THE WEEKEND... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Limited. AREA...Southeast Oklahoma into northwest Arkansas. ONSET...Ongoing SEVERE THUNDERSTORM. RISK...Significant. AREA...Much of eastern Oklahoma into western Arkansas. ONSET...Ongoing. AREA AT GREATEST RISK...East of Highway 69 in Oklahoma. FLASH FLOOD. RISK...Significant. AREA...Much of eastern Oklahoma and western Arkansas. ONSET...Ongoing. AREA AT GREATEST RISK...East of Highway 69 in Oklahoma. HEAVY RAIN. RISK...Critical. AREA...Much of eastern Oklahoma and western Arkansas. ONSET...Ongoing. AREA AT GREATEST RISK...East of Highway 69 in Oklahoma. DISCUSSION... Showers and thunderstorms producing very heavy rain continue late this morning across far northwest Arkansas into southeast Oklahoma in the vicinty of the a slow moving frontal boundary. Showers and thunderstorms along this boundary will slowly shift to the east Today and into Tonight and intensify as an upper level low over New Mexico moves closer to the area. An additional 4 to 6 inches of rain will be possible through tonight with locally higher amounts, mainly east of Highway 69. This will lead to potentially life threatening flooding. Lesser amounts of rain are expected north of Interstate 44. Severe weather will also be possible as well in the vicinity of the frontal boundary with damaging winds, large hail and tornadoes all possible. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY...Thunderstorm Potential...High Wind Potential. MONDAY...High Wind Potential. TUESDAY and WEDNESDAY...Thunderstorm Potential. THURSDAY and Friday...No Hazards. EXTENDED DISCUSSION... Thunderstorms will be exiting the region to the east Sunday morning. Winds will increase as an area of low pressure intensifies to our north and will become gusty at times. Another storm system diving into the region from the northwest will bring thunderstorm potential late Tuesday into Wednesday. weather.gov/tulsa Contains additional information.
In the hours before
Special weather statement, Apr 29, 3:46 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Tulsa OK
346 PM CDT SAT APR 29 2017
OKZ070-071-073>075-292115-
Haskell OK-Pittsburg OK-Latimer OK-Muskogee OK-McIntosh OK-
346 PM CDT SAT APR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HASKELL...EAST
CENTRAL MCINTOSH...WESTERN LATIMER...EASTERN PITTSBURG AND SOUTH
CENTRAL MUSKOGEE COUNTIES UNTIL 415 PM CDT...
At 346 PM CDT, a strong thunderstorm was located 6 miles east of
Blocker, moving northeast at 45 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Mcalester... Wilburton...
Stigler... Hartshorne...
Krebs... Quinton...
Whitefield... Alderson...
Kinta... Higgins...
Briartown... Blocker...
Robbers Cave State Park... Enterprise...
Damon... Arrowhead State Park...
Haileyville... Gowen...
Dow... Bache...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3480 9578 3542 9548 3527 9509 3468 9540
3468 9549
TIME...MOT...LOC 2046Z 202DEG 41KT 3508 9546Local storm report, Apr 29, 3:48 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
348 PM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM HEAVY RAIN 2 N SILOAM SPRINGS 36.22N 94.54W
04/29/2017 M7.87 INCH BENTON AR MESONET
&&
PMMLocal storm report, Apr 29, 3:49 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
349 PM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM HEAVY RAIN 3 E SILOAM SPRINGS 36.19N 94.49W
04/29/2017 M6.41 INCH BENTON AR MESONET
&&
PMMLocal storm report, Apr 29, 3:55 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
355 PM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM HEAVY RAIN 5 N MAYSVILLE 36.48N 94.61W
04/29/2017 M4.61 INCH BENTON AR MESONET
&&
PMMLocal storm report, Apr 29, 3:56 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
356 PM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM HEAVY RAIN 2 N HIWASSE 36.46N 94.33W
04/29/2017 M4.42 INCH BENTON AR MESONET
&&
PMMLocal storm report, Apr 29, 4:07 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
407 PM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HEAVY RAIN JAY 36.42N 94.80W
04/29/2017 M1.61 INCH DELAWARE OK MESONET
RAINFALL OVER THE PAST 6 HOURS
0350 PM HEAVY RAIN TAHLEQUAH 35.92N 94.97W
04/29/2017 M3.19 INCH CHEROKEE OK MESONET
RAINFALL OVER THE PAST 6 HOURS
0355 PM HEAVY RAIN WESTVILLE 35.99N 94.57W
04/29/2017 M1.76 INCH ADAIR OK MESONET
RAINFALL OVER THE PAST 6 HOURS
0355 PM HEAVY RAIN WEBBERS FALLS 35.51N 95.13W
04/29/2017 M2.46 INCH MUSKOGEE OK MESONET
RAINFALL OVER THE PAST 6 HOURS
&&
AEJThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 9:54 PM CDT | Special Weather Statement | TSA | LeFlore | 36 min |
| Apr 28, 10:00 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 45 min |
| Apr 28, 10:25 PM CDT | Tornado Warning | TSA | LeFlore, Sequoyah | 35 min |
| Apr 28, 10:45 PM CDT | Special Weather Statement | TSA | McIntosh | 30 min |
| Apr 28, 10:48 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 27 min |
| Apr 28, 10:58 PM CDT | Tornado Warning | TSA | LeFlore, Sequoyah | 31 min |
| Apr 28, 11:01 PM CDT | Special Weather Statement | TSA | Tulsa | 29 min |
| Apr 28, 11:07 PM CDT | Special Weather Statement | TSA | Osage | 23 min |
| Apr 28, 11:10 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Pittsburg | 65 min |
| Apr 28, 11:15 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 30 min |
| Apr 28, 11:18 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 27 min |
| Apr 28, 11:25 PM CDT | Special Weather Statement | TSA | Creek | 35 min |
| Apr 28, 11:40 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 35 min |
| Apr 28, 11:48 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 27 min |
| Apr 28, 11:53 PM CDT | Special Weather Statement | TSA | Washington | 37 min |
| Apr 29, 12:03 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware, McIntosh, Mayes, Muskogee and 3 more | 4 hr |
| Apr 29, 12:11 AM CDT | Special Weather Statement | TSA | Delaware | 34 min |
| Apr 29, 12:13 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Wagoner | 32 min |
| Apr 29, 12:18 AM CDT | Special Weather Statement | TSA | Mayes | 27 min |
| Apr 29, 12:26 AM CDT | Special Weather Statement | TSA | Muskogee, Wagoner | 34 min |
| Apr 29, 12:27 AM CDT | Special Weather Statement | TSA | Nowata | 18 min |
| Apr 29, 12:43 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 32 min |
| Apr 29, 12:46 AM CDT | Special Weather Statement | TSA | Mayes | 29 min |
| Apr 29, 12:49 AM CDT | Special Weather Statement | TSA | Osage | 26 min |
| Apr 29, 12:54 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Muskogee, Wagoner | 4 hr |
| Apr 29, 12:54 AM CDT | Special Weather Statement | TSA | Muskogee | 36 min |
| Apr 29, 1:00 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Wagoner | 30 min |
| Apr 29, 1:15 AM CDT | Special Weather Statement | TSA | Adair | 30 min |
| Apr 29, 1:26 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 34 min |
| Apr 29, 1:28 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 47 min |
| Apr 29, 1:36 AM CDT | Special Weather Statement | TSA | Washington | 24 min |
| Apr 29, 1:54 AM CDT | Special Weather Statement | TSA | Cherokee | 36 min |
| Apr 29, 2:01 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 29 min |
| Apr 29, 2:04 AM CDT | Special Weather Statement | TSA | Nowata | 26 min |
| Apr 29, 2:07 AM CDT | Special Weather Statement | TSA | Pawnee | 38 min |
| Apr 29, 2:21 AM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Mayes, Ottawa | 3 hr |
| Apr 29, 2:41 AM CDT | Special Weather Statement | TSA | Osage, Pawnee | 34 min |
| Apr 29, 2:46 AM CDT | Special Weather Statement | TSA | Delaware, Ottawa | 44 min |
| Apr 29, 3:03 AM CDT | Special Weather Statement | TSA | Pawnee | 57 min |
| Apr 29, 3:34 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee | 56 min |
| Apr 29, 3:39 AM CDT | Special Weather Statement | TSA | Osage | 36 min |
| Apr 29, 4:15 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 30 min |
| Apr 29, 4:40 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Tulsa, Washington | 35 min |
| Apr 29, 5:07 AM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Muskogee, Wagoner | 6 hr |
| Apr 29, 5:13 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers, Tulsa, Washington | 32 min |
| Apr 29, 5:17 AM CDT | Special Weather Statement | TSA | Pawnee | 28 min |
| Apr 29, 5:40 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 35 min |
| Apr 29, 5:42 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 33 min |
| Apr 29, 6:14 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 31 min |
| Apr 29, 6:16 AM CDT | Special Weather Statement | TSA | Washington | 44 min |
| Apr 29, 6:19 AM CDT | Special Weather Statement | TSA | Osage | 41 min |
| Apr 29, 6:36 AM CDT | Special Weather Statement | TSA | Creek, Pawnee | 39 min |
| Apr 29, 6:42 AM CDT | Flash Flood Warning | TSA | Osage, Pawnee | 4 hr |
| Apr 29, 6:45 AM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 24 min |
| Apr 29, 8:17 AM CDT | River Flood Warning | TSA | Osage | 30 hr |
| Apr 29, 8:33 AM CDT | Areal Flood Advisory | TSA | Creek, Muskogee, Okfuskee, Okmulgee, Osage, Pawnee and 3 more | 3 hr |
| Apr 29, 8:38 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware | 10 hr |
| Apr 29, 10:35 AM CDT | Flash Flood Warning | TSA | Cherokee, Delaware, McIntosh, Mayes, Muskogee, Sequoyah and 1 more | 8 hr |
| Apr 29, 10:36 AM CDT | Flash Flood Warning | TSA | Craig, Delaware, Ottawa | 8 hr |
| Apr 29, 10:37 AM CDT | Special Weather Statement | TSA | Delaware | 23 min |
| Apr 29, 12:36 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Haskell, LeFlore, Sequoyah | 6 hr |
| Apr 29, 12:55 PM CDT | Special Weather Statement | TSA | Sequoyah | 35 min |
| Apr 29, 1:16 PM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 29 min |
| Apr 29, 1:24 PM CDT | Special Weather Statement | TSA | Okmulgee | 36 min |
| Apr 29, 2:23 PM CDT | River Flood Warning | TSA | Pawnee | 32 hr |
| Apr 29, 2:39 PM CDT | Flash Flood Warning | TSA | Craig, Mayes, Muskogee, Nowata, Rogers, Wagoner | 4 hr |
| Apr 29, 3:05 PM CDT | Special Weather Statement | TSA | McIntosh | 25 min |
| Apr 29, 3:13 PM CDT | Areal Flood Warning | TSA | Creek, McIntosh, Okmulgee, Osage, Pawnee, Rogers and 2 more | 6 hr |
| Apr 29, 3:46 PM CDT | Special Weather Statement | TSA | Latimer | 29 min |
| Apr 29, 4:15 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Muskogee | 30 min |
| Apr 29, 4:19 PM CDT | Tornado Warning | TSA | Adair, Sequoyah | 26 min |
| Apr 29, 4:42 PM CDT | Tornado Warning | TSA | Haskell | 33 min |
| Apr 29, 4:43 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 32 min |
| Apr 29, 4:49 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg | 26 min |
| Apr 29, 4:54 PM CDT | Special Weather Statement | TSA | Pittsburg | 36 min |
| Apr 29, 4:58 PM CDT | Tornado Warning | TSA | Adair | 14 min |
| Apr 29, 5:01 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 29 min |
| Apr 29, 5:03 PM CDT | Special Weather Statement | TSA | McIntosh | 42 min |
| Apr 29, 5:09 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Muskogee, Sequoyah | 36 min |
| Apr 29, 5:16 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Muskogee | 29 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.